# SDR CALA2024061801850

- Difficulty date: June 6, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 74,940 hours, 27,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A871210
- Condition: Damaged
- Location: Bs 727g S18r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER: S-18R @ FR 727G DAMAGED, DUE TO BLOWN RT MLG TIRE EVENT.  REPAIRED STRINGER.
